On the injective tensor product of M-embedded spaces

  • T. S. S. R. K. Rao

Abstract

We exhibit classes of Banach spaces X which are M-embedded i.e., when X is canonically embedded in X**. X is an M-ideal in X**, for which the injective tensor product is again an M-embedded space.

Published
1994-04-01
How to Cite
RAO, T. S. S. R. K.. On the injective tensor product of M-embedded spaces. Le Matematiche, [S.l.], v. 48, n. 1, p. 159-161, apr. 1994. ISSN 2037-5298. Available at: <https://lematematiche.dmi.unict.it/index.php/lematematiche/article/view/550>. Date accessed: 26 sep. 2017.
Section
Articoli